MAUDE Adverse Event Report: NORIS MEDICAL LTD LONGY-N IMPLANT; LONGY-N DENTAL IMPLANT

NORIS MEDICAL LTD LONGY-N IMPLANT; LONGY-N DENTAL IMPLANT
Model Number NMNZ3722
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Implant Pain (4561)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025 , loosening of implant not related to bone ingrowth was verified.According to the information, the patient is healthy.At the event, the patient experienced: pain.Observed during the event: infection/mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
LONGY-N IMPLANT
Common Device Name
LONGY-N DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key23464959
Report Number3012141159-2025-00456
Device Sequence Number10089396
Product Code DZE
UDI-Device Identifier07290116152905
UDI-Public07290116152905
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/04/2025
Report Date (Section F) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMNZ3722
Device Catalogue NumberNMNZ3722
Device Lot Number9001536
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/29/2025
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient RaceWhite
Date Report Sent to FDA11/04/2025